Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

I used Lotrisone for jock itch. Skin started peeling off. Is this the side effect of medicine?

User rating for this question
Very Good
Answered by

Pathologist and Microbiologist
Practicing since : 2008
Answered : 338 Questions
I used Lotrisone for jock itch. I stopped using the creame 2 weeks ago and my skin peeled off. Now there is major pain, swelling, burning on my groin area. I know the jock itch is gone, I am wondering could this be a sideeffect of the medicine and if so how do I treat it? I am in a forigen country and cannot see the doctor, however I am in pain.
Posted Fri, 10 Aug 2012 in Infections
Answered by Dr. Ashwini Kolur 6 hours later
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.
Lotrisone is an ointment containing combination of antifungal and steroid ,as per your history you have stopped using this cream two weeks back so your present symptoms are unlikely to have been caused by this ointment. I advice you to consult your dermatologist to see if there is reactivation of the fungal infection or any secondary bacterial infection.Till then for your present complaints you can you use absorb dusting powder in the groin area and analgesics.But consult your doctor as soon as possible for correct diagnosis.
Hope my advice may help you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor